ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

August 2015 , Volume 35 , Issue 8

Select all articles

Export/Reference:

On a Ermakov-Painlevé II reduction in three-ion electrodiffusion. A Dirichlet boundary value problem
Pablo Amster and Colin Rogers
2015, 35(8): 3277-3292 doi: 10.3934/dcds.2015.35.3277 +[Abstract](811) +[PDF](236.7KB)
On the Hausdorff dimension of the Sierpiński Julia sets
Krzysztof Barański and Michał Wardal
2015, 35(8): 3293-3313 doi: 10.3934/dcds.2015.35.3293 +[Abstract](1047) +[PDF](3154.9KB)
Density of the set of endomorphisms with a maximizing measure supported on a periodic orbit
Tatiane C. Batista, Juliano S. Gonschorowski and Fábio A. Tal
2015, 35(8): 3315-3326 doi: 10.3934/dcds.2015.35.3315 +[Abstract](940) +[PDF](368.3KB)
Existence and regularity of solutions in nonlinear wave equations
Geng Chen and Yannan Shen
2015, 35(8): 3327-3342 doi: 10.3934/dcds.2015.35.3327 +[Abstract](1080) +[PDF](616.2KB)
On weak interaction between a ground state and a trapping potential
Scipio Cuccagna and Masaya Maeda
2015, 35(8): 3343-3376 doi: 10.3934/dcds.2015.35.3343 +[Abstract](812) +[PDF](707.8KB)
On a fractional harmonic replacement
Serena Dipierro and Enrico Valdinoci
2015, 35(8): 3377-3392 doi: 10.3934/dcds.2015.35.3377 +[Abstract](760) +[PDF](446.3KB)
Multi-bump solutions for Schrödinger equation involving critical growth and potential wells
Yuxia Guo and Zhongwei Tang
2015, 35(8): 3393-3415 doi: 10.3934/dcds.2015.35.3393 +[Abstract](940) +[PDF](497.7KB)
Emergence of phase-locked states for the Winfree model in a large coupling regime
Seung-Yeal Ha, Jinyeong Park and Sang Woo Ryoo
2015, 35(8): 3417-3436 doi: 10.3934/dcds.2015.35.3417 +[Abstract](1133) +[PDF](505.7KB)
Long-time behavior and weak-strong uniqueness for incompressible viscoelastic flows
Xianpeng Hu and Hao Wu
2015, 35(8): 3437-3461 doi: 10.3934/dcds.2015.35.3437 +[Abstract](1016) +[PDF](508.0KB)
Global existence and boundedness for chemotaxis-Navier-Stokes systems with position-dependent sensitivity in 2D bounded domains
Sachiko Ishida
2015, 35(8): 3463-3482 doi: 10.3934/dcds.2015.35.3463 +[Abstract](1332) +[PDF](474.9KB)
On the partitions with Sturmian-like refinements
Michal Kupsa and Štěpán Starosta
2015, 35(8): 3483-3501 doi: 10.3934/dcds.2015.35.3483 +[Abstract](763) +[PDF](421.3KB)
Boundedness in quasilinear Keller-Segel equations with nonlinear sensitivity and logistic source
Xie Li and Zhaoyin Xiang
2015, 35(8): 3503-3531 doi: 10.3934/dcds.2015.35.3503 +[Abstract](1197) +[PDF](554.6KB)
Non-localized standing waves of the hyperbolic cubic nonlinear Schrödinger equation
Nan Lu
2015, 35(8): 3533-3567 doi: 10.3934/dcds.2015.35.3533 +[Abstract](947) +[PDF](651.8KB)
Stability analysis for linear heat conduction with memory kernels described by Gamma functions
Corrado Mascia
2015, 35(8): 3569-3584 doi: 10.3934/dcds.2015.35.3569 +[Abstract](898) +[PDF](603.1KB)
On the blow-up results for a class of strongly perturbed semilinear heat equations
Van Tien Nguyen
2015, 35(8): 3585-3626 doi: 10.3934/dcds.2015.35.3585 +[Abstract](1208) +[PDF](695.2KB)
On the existence of positive solutions for some nonlinear boundary value problems and applications to MEMS models
Hongjing Pan and Ruixiang Xing
2015, 35(8): 3627-3682 doi: 10.3934/dcds.2015.35.3627 +[Abstract](946) +[PDF](1267.3KB)
Long-time behavior and stability of entropy solutions for linearly degenerate hyperbolic systems of rich type
Yue-Jun Peng and Yong-Fu Yang
2015, 35(8): 3683-3706 doi: 10.3934/dcds.2015.35.3683 +[Abstract](829) +[PDF](513.7KB)
Non-integrability criterion for homogeneous Hamiltonian systems via blowing-up technique of singularities
Mitsuru Shibayama
2015, 35(8): 3707-3719 doi: 10.3934/dcds.2015.35.3707 +[Abstract](838) +[PDF](378.9KB)
Simultaneous controllability of some uncoupled semilinear wave equations
Louis Tebou
2015, 35(8): 3721-3743 doi: 10.3934/dcds.2015.35.3721 +[Abstract](837) +[PDF](152.3KB)
Stochastic bifurcation of pathwise random almost periodic and almost automorphic solutions for random dynamical systems
Bixiang Wang
2015, 35(8): 3745-3769 doi: 10.3934/dcds.2015.35.3745 +[Abstract](975) +[PDF](535.9KB)
Concentrating solutions for an anisotropic elliptic problem with large exponent
Liping Wang and Dong Ye
2015, 35(8): 3771-3797 doi: 10.3934/dcds.2015.35.3771 +[Abstract](850) +[PDF](503.2KB)
Global attractor for weakly damped gKdV equations in higher sobolev spaces
Ming Wang
2015, 35(8): 3799-3825 doi: 10.3934/dcds.2015.35.3799 +[Abstract](983) +[PDF](543.4KB)
Continuous averaging proof of the Nekhoroshev theorem
Jinxin Xue
2015, 35(8): 3827-3855 doi: 10.3934/dcds.2015.35.3827 +[Abstract](734) +[PDF](603.3KB)
Positive high energy solution for Kirchhoff equation in $\mathbb{R}^{3}$ with superlinear nonlinearities via Nehari-Pohožaev manifold
Hongyu Ye
2015, 35(8): 3857-3877 doi: 10.3934/dcds.2015.35.3857 +[Abstract](1267) +[PDF](480.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]